# SDR YENA2023042700447

- Difficulty date: April 23, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 41,186 hours, 14,598 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 46, LGA-TPA. DURING DESCENT, JUST BELOW 10,000 MILD ODOR NOTICED. ODOR SMELLED LIKE A BOX OF CRAYONS. ODOR WAS TRANSIENT FOR APPROX. 5 MIN. ODOR COMING FROM VENTS ENVIRONMENTAL SYSTEM. ODOR STRONGER IN AFT GALLEY. ODOR LEVEL 1; C/W TSM 05-50-00-810-831-A AND COMPLY WITH SECTION A OF INFORMATION NOTICE 2017-T015J. NO EVIDENCE OF ODOR SMELL LIKE A BOX OF CRAYONS AT THIS TIME. A/C OK FOR CONTINUE SVC.
